# SDR DXTA2013090405493

- Difficulty date: September 3, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 5,502 hours, 4,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 5605721
- Condition: Broken
- Location: Lt Mlg
- Part time: 3,237 hours, 2,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING GEAR RETRACTION,  RED GEAR UNLOCKED LIGHT REMAINED ILLUMINATED.  TROUBLESHOT LANDING GEAR UNLOCK LIGHT, INSPECTED GEAR, FOUND LT MLG UPLOCK SWITCH BROKEN AND UPLOCK HOOK BEARINGS WORN TO LIMITS, REMOVED AND REPLACED LT UPLOCK SWITCH WITH NEW. REMOVED AND REPLACED UPLOCK HOOK BEARINGS/SPACER/BOLT WITH NEW, JACKED AIRCRAFT, PERFORMED LDG RETRACTION CHECKED GOOD IAW MM 32-30-05, 20-21-03, 12-12-01.
